# SDR CALA2021102501959

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 48,392 hours, 17,414 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM567B26
- Condition: None
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

REFERENCE LOG PAGE 7284669: AFTER ENGINE 1 HYD LOW PRESS INDICATION IN CRUISE, ENGINE 1 OIL FILTER BYPASS SHOWED ON THE ENGINE DISPLAY. ENGINE WAS SHUT DOWN AS PRECAUTIONARY PER QRH PROCEDURE. OIL PSI AT SHUT DOWN WAS 70. WINDMILL TIME WAS 33 MINUTES. NO OIL QUANTITY LOSS WAS NOTED.
